Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 95, NWS Jacksonville, FL

November 6, 20076 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Nov 6, 2007, 2:02 AM EST for 6 counties in Florida. It took effect at Nov 6, 2007, 12:00 PM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 6, 2007, 2:02 AM EST (07:02 UTC)
In effect from
Nov 6, 2007, 12:00 PM EST
Expired
Nov 6, 2007, 5:00 PM EST
In force
5 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 65 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 7.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2007-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2007-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2106 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 060702
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
202 AM EST TUE NOV 6 2007

FLZ020-021-062200-
/O.CAN.KJAX.FW.A.0101.071106T1700Z-071106T2200Z/
/O.NEW.KJAX.FW.A.0102.071107T1400Z-071107T2200Z/
HAMILTON-SUWANNEE-
202 AM EST TUE NOV 6 2007

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON FOR LOW RHS...
...FIRE WEATHER WATCH IS CANCELLED FOR TODAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON. THE FIRE WEATHER WATCH HAS BEEN CANCELED FOR
TODAY.

WESTERLY FLOW WILL SHUNT LOW MOISTURE ACROSS THE AREA IN ADVANCE
OF AN APPROACHING COLD FRONT. ALTHOUGH HUMIDITIES ARE EXPECTED TO
NEAR 35% FOR UP TO 3 HOURS THIS AFTERNOON...INCREASING MOISTURE IS
EXPECTED TO PREVENT EXTENDED DURATIONS OF THE LOW HUMIDITIES...THEREFORE
THE FIRE WEATHER WATCH FOR TODAY HAS BEEN CANCELED.

MUCH DRIER AIR WILL FILTER OVER THE AREA ON WEDNESDAY FOLLOWING
THE FRONTAL PASSAGE WITH RED FLAG CONDITIONS EXPECTED BY LATE
MORNING...THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED. 

A FIRE WEATHER WATCH IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN
THE FIELD OF THIS WATCH.

$$

FLZ022>025-030>032-035>037-040-062200-
/O.UPG.KJAX.FW.A.0101.071106T1700Z-071106T2200Z/
/O.NEW.KJAX.FW.W.0095.071106T1700Z-071106T2200Z/
/O.NEW.KJAX.FW.A.0102.071107T1400Z-071107T2200Z/
COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-GILCHRIST-ALACHUA-
PUTNAM-MARION-
202 AM EST TUE NOV 6 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM EST THIS
AFTERNOON FOR LOW RHS...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON FOR LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM EST
THIS AFTERNOON. A FIRE WEATHER WATCH HAS BEEN ISSUED FROM
WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON.

RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW 35% AROUND NOON TODAY
AND PERSIST AT CRITICAL LEVELS FOR 4-5 HOURS. MINIMUM VALUES WILL
NEAR 30%. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED.

FOLLOWING A FRONTAL PASSAGE TONIGHT...MUCH DRIER AIR WILL FILTER
OVER THE AREA ON WEDNESDAY. RELATIVE HUMIDITIES WILL FALL BELOW
35% DURING THE MID-MORNING...AND REMAIN BELOW CRITICAL VALUES
THROUGH THE LATE AFTERNOON. THEREFORE...A FIRE WEATHER WATCH HAS
BEEN ISSUED FOR WEDNESDAY.

A RED FLAG WARNING AND FIRE WEATHER WATCH ARE ISSUED IN FLORIDA WHEN
MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR
MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR
FIRE CREWS IN THE FIELD OF THE WARNING AND WATCH.

$$

FLZ033-038-062200-
/O.UPG.KJAX.FW.A.0101.071106T1700Z-071106T2200Z/
/O.NEW.KJAX.FW.W.0095.071106T1700Z-071106T2200Z/
ST JOHNS-FLAGLER-
202 AM EST TUE NOV 6 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM EST THIS
AFTERNOON FOR LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM EST
THIS AFTERNOON.  

RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW 35% AROUND NOON TODAY
AND PERSIST AT CRITICAL LEVELS FOR 4-5 HOURS. MINIMUM VALUES WILL
NEAR 30%. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

$$

GAZ132>136-149>152-162>164-062200-
/O.NEW.KJAX.FW.A.0102.071107T1700Z-071107T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
202 AM EST TUE NOV 6 2007

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. 

FOLLOWING A FRONTAL PASSAGE TONIGHT...MUCH DRIER AIR WILL FILTER
OVER THE AREA ON WEDNESDAY. RELATIVE HUMIDITIES WILL FALL BELOW
25% DURING THE EARLY AFTERNOON...AND WILL REMAIN BELOW CRITICAL
VALUES FOR 4-5 HOURS. THEREFORE...A FIRE WEATHER WATCH HAS BEEN ISSUED.

A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES MAY FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

$$

ENYEDI
2 follow-up statements
000 
WWUS82 KJAX 061950
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EST TUE NOV 6 2007

FLZ022>025-030>032-035>037-040-070100-
/O.CON.KJAX.FW.W.0095.000000T0000Z-071106T2200Z/
/O.CON.KJAX.FW.A.0102.071107T1400Z-071107T2200Z/
COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-GILCHRIST-ALACHUA-
PUTNAM-MARION-
250 PM EST TUE NOV 6 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY
MORNING THROUGH WEDNESDAY AFTERNOON. 

RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW 35% AROUND NOON
TODAY AND PERSIST AT CRITICAL LEVELS FOR 4-5 HOURS. MINIMUM
VALUES WILL NEAR 30%. THEREFORE...A RED FLAG WARNING HAS BEEN
ISSUED.

FOLLOWING A FRONTAL PASSAGE TONIGHT...MUCH DRIER AIR WILL FILTER
OVER THE AREA ON WEDNESDAY. RELATIVE HUMIDITIES WILL FALL BELOW
35% DURING THE MID-MORNING...AND REMAIN BELOW CRITICAL VALUES
THROUGH THE LATE AFTERNOON. THEREFORE...A FIRE WEATHER WATCH HAS
BEEN ISSUED FOR WEDNESDAY.

A RED FLAG WARNING AND FIRE WEATHER WATCH ARE ISSUED IN FLORIDA
WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR
FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE
OFFICIALS OR FIRE CREWS IN THE FIELD OF THE WARNING AND WATCH.

$$

FLZ033-038-062200-
/O.CON.KJAX.FW.W.0095.000000T0000Z-071106T2200Z/
ST JOHNS-FLAGLER-
250 PM EST TUE NOV 6 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

RELATIVE HUMIDITIES WILL CONTINUE AROUND 35% TODAY AND PERSIST AT
CRITICAL LEVELS FOR 4-5 HOURS. MINIMUM VALUES WILL NEAR 30%.
THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE
CONSECUTIVE HOURS.

$$

FLZ020-021-070100-
/O.CON.KJAX.FW.A.0102.071107T1400Z-071107T2200Z/
HAMILTON-SUWANNEE-
250 PM EST TUE NOV 6 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON. 

WESTERLY FLOW WILL SHUNT LOW MOISTURE ACROSS THE AREA IN ADVANCE
OF AN APPROACHING COLD FRONT. ALTHOUGH HUMIDITIES ARE EXPECTED TO
NEAR 35% FOR UP TO 3 HOURS THIS AFTERNOON...INCREASING MOISTURE
IS EXPECTED TO PREVENT EXTENDED DURATIONS OF THE LOW HUMIDITIES...
THEREFORE THE FIRE WEATHER WATCH FOR TODAY HAS BEEN CANCELED.

MUCH DRIER AIR WILL FILTER OVER THE AREA ON WEDNESDAY FOLLOWING
THE FRONTAL PASSAGE WITH RED FLAG CONDITIONS EXPECTED BY LATE
MORNING...THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED.

A FIRE WEATHER WATCH IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN
THE FIELD OF THIS WATCH.

$$

GAZ132>136-149>152-162>164-070100-
/O.CON.KJAX.FW.A.0102.071107T1700Z-071107T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
250 PM EST TUE NOV 6 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON. 

FOLLOWING A FRONTAL PASSAGE TONIGHT...MUCH DRIER AIR WILL FILTER
OVER THE AREA ON WEDNESDAY. RELATIVE HUMIDITIES WILL FALL BELOW
25% DURING THE EARLY AFTERNOON...AND WILL REMAIN BELOW CRITICAL
VALUES FOR 4-5 HOURS. THEREFORE...A FIRE WEATHER WATCH HAS BEEN
ISSUED.

A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES MAY FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

$$

HURLBUT
000 
WWUS82 KJAX 062207
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
507 PM EST TUE NOV 6 2007

FLZ022>025-030>032-035>037-040-071015-
/O.EXP.KJAX.FW.W.0095.000000T0000Z-071106T2200Z/
/O.CON.KJAX.FW.A.0102.071107T1400Z-071107T2200Z/
COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-GILCHRIST-ALACHUA-
PUTNAM-MARION-
507 PM EST TUE NOV 6 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON. 

FOLLOWING A FRONTAL PASSAGE TONIGHT...MUCH DRIER AIR WILL FILTER
OVER THE AREA ON WEDNESDAY. RELATIVE HUMIDITIES WILL FALL BELOW
35 PERCENT DURING THE MID-MORNING...AND REMAIN BELOW CRITICAL VALUES
THROUGH THE LATE AFTERNOON. THEREFORE...A FIRE WEATHER WATCH HAS
BEEN ISSUED FOR WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS
OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WEATHER.GOV/JAX.

$$

FLZ033-038-062315-
/O.EXP.KJAX.FW.W.0095.000000T0000Z-071106T2200Z/
ST JOHNS-FLAGLER-
507 PM EST TUE NOV 6 2007

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

FLZ020-021-071015-
/O.CON.KJAX.FW.A.0102.071107T1400Z-071107T2200Z/
HAMILTON-SUWANNEE-
507 PM EST TUE NOV 6 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

MUCH DRIER AIR WILL FILTER OVER THE AREA ON WEDNESDAY FOLLOWING
A COLD FRONTAL PASSAGE WITH RED FLAG CONDITIONS EXPECTED BY LATE
MORNING...THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED.

A FIRE WEATHER WATCH IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN
THE FIELD OF THIS WATCH.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WEATHER.GOV/JAX.

$$

GAZ132>136-149>152-162>164-071015-
/O.CON.KJAX.FW.A.0102.071107T1700Z-071107T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
507 PM EST TUE NOV 6 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...

FOLLOWING A FRONTAL PASSAGE TONIGHT...MUCH DRIER AIR WILL FILTER
OVER THE AREA ON WEDNESDAY. RELATIVE HUMIDITIES WILL FALL BELOW
25 PERCENT DURING THE EARLY AFTERNOON...AND WILL REMAIN BELOW CRITICAL
VALUES FOR 4-5 HOURS. THEREFORE...A FIRE WEATHER WATCH HAS BEEN
ISSUED.

A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES MAY FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN
THE FIELD OF THIS FIRE WEATHER WATCH.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WEATHER.GOV/JAX.

$$

CARROLL

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Nov 5, 7:35 PM EST, 6 hours 27 minutes earlier.

Area forecast discussion, Nov 5, 7:35 PM EST, 6 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
735 PM EST MON NOV 5 2007

.UPDATE...SURFACE RIDGE OVER THE AREA WITH CLEAR SKIES AND DRY AIR
HAS ALLOWED TEMPERATURES TO FALL RAPIDLY AFTER SUNSET. FORECAST
LOWS ARE ON TRACK SO DONT EXPECT ANY ADJUSTMENTS. PATCHY GROUND
FOG POSSIBLE EARLY TUESDAY MORNING BUT SHOULD REMAIN SHALLOW DUE
TO VERY DRY AIR RIGHT ABOVE SURFACE.

&&

.AVIATION...VFR TO CONTINUE THROUGH TUESDAY. ONLY SCATTERED CLOUDS
EXPECTED ON TUESDAY ASSOCIATED WITH COLD FRONT DUE TO DRY AIRMASS
AND WEAKENING LIFT.

&&

.MARINE...LIGHT WINDS AND SEAS WILL CONTINUE TONIGHT WITH ONSHORE
FLOW DEVELOPING ON TUESDAY AHEAD OF APPROACHING COLD FRONT. WILL
LOWER SEAS FOR TONIGHT GIVEN BUOY WAVE HEIGHTS HAVE DECREASED TO
2 FEET.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  41  78  41  64 /   0   0   0   0
SSI  53  77  48  63 /   0   0  10   0
JAX  44  80  45  64 /   0   0  10   0
SGJ  49  79  52  65 /   0   0   0   0
GNV  43  78  45  66 /   0   0   0   0
OCF  43  78  47  68 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH TUESDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
     CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
     NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...NONE.
AM...NONE.
&&

ZIBURA/CARROLL/WALKER
Hazardous weather outlook, Nov 5, 6:20 PM EST, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
620 PM EST MON NOV 5 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-061000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
620 PM EST MON NOV 5 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS ANTICIPATED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

...CONTINUED FIRE WEATHER CONCERNS FOR MUCH OF THIS WEEK...

GENERALLY DRY WEATHER CONDITIONS CAN BE EXPECTED DURING THE WEEK
CREATING LOW RELATIVE HUMIDITIES DURING THE AFTERNOON HOURS. FIRE
WEATHER WATCHES ARE ALREADY POSTED FOR TUESDAY WITH ADDITIONAL
WARNINGS LIKELY NEEDED. PLEASE CONTINUE TO MONITOR THE LATEST FIRE
WEATHER PRODUCTS FOR UPDATES.

AS COOL AIR FILTERS INTO THE AREA ON WEDNESDAY...COLDER MINIMUM
TEMPERATURES ARE EXPECTED BY THURSDAY MORNING WITH LOCATIONS
IN INTERIOR SOUTHEAST GEORGIA AND NORTHEAST FLORIDA DIPPING INTO THE
MIDDLE 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ARS/MZ

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 2:02 AM ESTFire Weather WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union25 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.